# SDR FDEA200908022869

- Difficulty date: August 2, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 839
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 839 STR 25R TO 27R FRAME CORRODED.  CORROSION ON FRAME SPLICE DOUBLER AT BS 839 FOUND EXCEEDED SRM LIMITS.   REMOVED AND REPLACED SPLICE DOUBLER IAW SRM 51-40-02 REV 97.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
